# SDR SWAA2021031750351

- Difficulty date: February 20, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 27,620 hours, 12,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT AT CARGO DOOR OPENING; WEB UNDER THRESHOLD HAS CORROSION (BS 440 TO 480; STR 25R AND WL141) / EVALUATED CORROSION WEB AT FWD CARGO DOOR OPENING UNDER THRESHOLD FOUND 100% MATERIAL LOSS FOUND OUT OF LIMITS I-A-W SRM 51-10-02-0G-0. REMOVED WEB I-A-W SRM 51-40-02-0G-0. DRILLED NEW WEB I-A-W SRM 51-40-05-0G-0 AND BOEING DWG 143A8330. INSTALLED NEW WEB I-A-W SRM 51-40-02-0G-0 AND BOEING DWG 143A8330 P/N 143A81220-10
